Posted by: miss j | 2008/07/03


I used the contraceptive injection(nurist) the one for two month for a period of 3 years non and stopped last year november and i dont understand why i am no falling pregnant. i am confused and what will the solution to this be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Miss J

It is not unusual for the effect of the injectable contraceptives to persist for a prolonged time period and in some cases up to 2 years after stopping. The problem is not only that of ovulation impairment but also that of implantation in the uterus since the lining of the uterus (endometrium) may be insufficiently recovered. However, to speed up the conception possibilities, ovulation induction should be considered using simple ovulation stimulation drugs such as Clomiphene Citrate (Clomid, Fertomid, Serophene etc).

Answered by: Dr. M.I. Cassim

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.